# SDR IPXA2M75528

- Difficulty date: August 31, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ANB73922
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER SURFACE OF CENTER WING AT STRINGER 1 TO REAR SPAR BETWEEN FS 136 1-1371 RT SIDE HAS INTERGRANULAR AND EXFOLIATION COROSSION.     REMOVED, FABRICATED AND INSTALLED CENTER WING UPPER SURFACE OTBD SLAT PANEL ANGLE REF STASA EA 011-5310-01-A4269 REV I/R AND EO MD11- 5310-48617-A.
